# SDR USAA2011112500002

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU  FLT 1035  EN ROUTE SJU TO CLT.  ABOUT 23 MINUTES INTO FLIGHT, FLIGHT ATTENDANT IN THE BACK OF THE A/C REPORTED A BURNING RUBBER SMELL.  THE FLIGHT CREW EVALUATED THE SITUATION FOR ABOUT 3 MINUTES.  THE BURNING RUBBER SMELL GOT STONGER.  THE FLIGHT RETURNED TO FIELD SJU AND LANDED WITHOUT FURTHER INCIDENT.   INSPECTED A/C.  RAN BOTH ENGINES AT POWER AND APU ALL CHECKS OK.  REPLACED HEPA FILTERS, FOUND CLOGGED.
